# SDR SWIA200412871

- Difficulty date: February 6, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 3,650 hours, 2,821 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 993
- Condition: Malfunctioned
- Location: Stab Trim Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

STAB CH 1 INOP, STATUS MESSAGE.  WOULD NOT RE-ENGAGE DUE TO CIRCUIT BREAKER BEING POPPED.  RETURNED TO SLC.  REMOVED AND REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-40-00 AND 27-42-01 AND 27-42-05.
